# SDR USAAD97044

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48141
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Condition: Failed
- Location: Right
- Part time: 19,449 hours
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

FLT 846 - CLT-GSP - ON TAKEOFF FROM CLT, THE RIGHT GENERATOR DROPPED OFF LINE AND THE RIGHT CSD OIL PRESSURE LIGHT CAME ON, AND BOTH OUTLET AND RISE POSITIONS WERE NEAR MAXIMUM.  RETURNED TO FIELD.  RIGHT CSD PLACARDED INOP PER MRL 24-1A. RIGHT GENERATOR WAS REPLACED 2/24/97 IN PHL.  (M)
